MAUDE Adverse Event Report: ENDOLOGIX AFX2; BIFURCATED STENT GRAFT

ENDOLOGIX AFX2; BIFURCATED STENT GRAFT
Model Number BEA25-60/I16-40
Medical Device Problem Codes Leak/Splash (1354); Off-Label Use (1494)
Health Effect - Clinical Codes Aneurysm (1708); Failure of Implant (1924)
Date of Event 08/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned for evaluation as it remains in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The primary procedure was performed on (b)(6) 2018.An afx2 bifurcated stent graft and two axf limb stent grafts were implanted.During a follow-up visit a type ib endoleak was identified.The patient was asymptomatic.The type ib was sealed with an iliac extension on (b)(6) 2018.No additional event or patient information is available.
 
Additional Manufacturer Narrative
Based on the information received, clinical assessment confirmed the reported type ib endoleak from the left common iliac artery (lcia).The complaint is user related (off-label case).Procedure related harms for this complaint could not be determined based on the information shared with endologix to review.The final patient status was reported to be in stable condition post the secondary endovascular procedure.Additionally, clinical assessment determined that there was evidence to reasonable suggest lcia sac growth occurred that was not included in the reported event.The sac growth was discovered on (b)(6) 2018 during review of the 3month post implant ct scan.A definitive root cause was not determined; however, a contributing factor of the type ib endoleak was off label use in the iliac anatomy.The device was not be returned for evaluation.The review of manufacturing lot confirmed all devices met specifications prior to release.This complaint is not capa eligible at this time.These types of events will be monitored and trended as part of the quality system.

Brand Name
AFX2
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key7858266
Report Number2031527-2018-00709
Device Sequence Number16501702
Product Code MIH
UDI-Device Identifier00818009014740
UDI-Public(01)00818009014740(17)180503
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/03/2018
Device Model NumberBEA25-60/I16-40
Device Lot Number1682950005
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/09/2018
Supplement Date Received by Manufacturer09/24/2018
Initial Report FDA Received Date09/07/2018
Supplement Report FDA Received Date10/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX LIMB STENT GRAFT (LN 1298058011); AFX LIMB STENT GRAFT (LN 1645703001)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR